# SDR A6WA201040880

- Difficulty date: December 1, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 28,517 hours, 25,134 cycles
- Engine: Ge CF343B1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER STARTING ENGINES, CABIN AND COCKPIT WAS ENGULFED WITH THE ODOR OF OIL.  R & R LT PACK COALSER BAG, RAN BOTH APU AND ENG AIR NO OIL SMELL NOTED.
